Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Thankyou Escher!

Posted by fishin on November 7, 2003, at 22:56:52

In reply to Re: zoloft withdrawal symptoms fishin, posted by KXo on November 7, 2003, at 10:09:39

Escher

Thankyou so much for the advice, I cannot begin to tell you how much I appreciate it.

Today I worked an 8 hour day at one job only to finish and head off to my other job.

When I headed home to change, I decided enough was enough and I took 50 mg of zoloft...I'm feeling only slightly better (now hours later) but am glad that I did it because I was throwing up and it was getting worse and I know this is all from withdrawal.

I'm going to try to wean myself off much more gradually, taking that advice.

Cross your fingers for me!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fishin thread:5582
URL: http://www.dr-bob.org/babble/20031105/msgs/277648.html